# SDR DLM88070441

- Difficulty date: November 22, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 47,218 hours, 36,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LONGERONS 22L THROUGH 26L MODIFICATION (AD 98-24-33) - CRACK FOUND ON LONGERON 25L AT STA 160 WHICH WAS CORRECTED PER SRM 53-02, FIG 18.  AS PER DELTA EA 09-069225-12AD, REV C, OPN 0104.  ALL FUSELAGE LONGERON FRAME JOINTS FROM STA 160-200 AND LONGERONS 22LH TO 26LH WERE REINFORCED WITH DOUBLERS AND CLIPS AS SHOWN IN EA 09-069225-12AD, REV C, OPN 0105.
